Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The degree of a Severi variety


Author: Ziv Ran
Journal: Bull. Amer. Math. Soc. 17 (1987), 125-128
MSC (1985): Primary 14H10; Secondary 14D20
DOI: https://doi.org/10.1090/S0273-0979-1987-15534-0
MathSciNet review: 888887
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Enriques, Sui moduli d'una classe di superficie e sul teorema d'esistenza per funzioni algebriche di due variabili, Atti Accad. Sci. Torino 47 (1912).
  • 2. William Fulton, On nodal curves, Algebraic geometry—open problems (Ravello, 1982) Lecture Notes in Math., vol. 997, Springer, Berlin, 1983, pp. 146–155. MR 714747, https://doi.org/10.1007/BFb0061642
  • 3. Joe Harris, On the Severi problem, Invent. Math. 84 (1986), no. 3, 445–461. MR 837522, https://doi.org/10.1007/BF01388741
  • 4. Ziv Ran, On nodal plane curves, Invent. Math. 86 (1986), no. 3, 529–534. MR 860680, https://doi.org/10.1007/BF01389266
  • 5. Z. Ran, The Severi problem: a post-mortem(?), Mathematical aspects of string theory (San Diego, Calif., 1986) Adv. Ser. Math. Phys., vol. 1, World Sci. Publishing, Singapore, 1987, pp. 394–407. MR 915832
  • 6. Z. Ran, Degeneration of linear systems (preprint).
  • 7. F. Severi, Vorlesungen über Algebraische Geometrie, Teubner, Leipzig, 1921.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14H10, 14D20

Retrieve articles in all journals with MSC (1985): 14H10, 14D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15534-0